Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have heavy vaginal bleeding after sex. Could It mean start of period?

My partner and I have been having sex but recently we ve had to stop because of heavy vaginal bleeding which has never happened before him! I ve had safe sex with ten other males just as big as him too so it doesn t make any sense that size would be the problem. And I just got checked out for STIs and anything else abnormal and there was nothing wrong. Could it be because I am about to start my period?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the question,
I am very convinced it should be because you are at the beginning of your period. Its not advisable however to have unprotected sex, for this equally exposes you.
But if the bleeding persists after your period, you might need to consult the gynecologist.
thanks and hope this helps,
Luchuo, MD.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor